# SDR UPS08M53947

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING FIXED L/E COMPT XORS 622 HAS CRACK 2 EA AROUND FASTENERS HOLE ON BEADED DOUBLER.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER, FILLER, AND ANGLES IAW MD11 VOL 1 SRM 57-10-00 FIG 27.
